# SDR UPS04241873

- Difficulty date: January 23, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LEFT WING GEAR DOOR AFT HINGE, INNER HINGE HALF CRACKED.  REPLACED HINGE IAW SRM 51-30-02.
